메뉴 건너뛰기




Volumn 19, Issue 3, 1973, Pages 357-359

On the Converse to the Coding Theorem for Discrete Memoryless Channels

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0342670471     PISSN: 00189448     EISSN: 15579654     Source Type: Journal    
DOI: 10.1109/TIT.1973.1055007     Document Type: Article
Times cited : (169)

References (6)
  • 1
    • 84940644968 scopus 로고
    • A mathematical theory of communication
    • also ibid., pp. 623–656
    • C. E. Shannon, “A mathematical theory of communication,” Bell Syst. Tech. J., vol. 27, pp. 379–423, 1948; also ibid., pp. 623–656.
    • (1948) Bell Syst. Tech. J. , vol.27 , pp. 379-423
    • Shannon, C.E.1
  • 2
    • 84939732350 scopus 로고
    • A simple derivation of the coding theorem and some applications
    • Jan.
    • R. G. Gallager, “A simple derivation of the coding theorem and some applications,” IEEE Trans. Inform. Theory, vol. IT-11, pp. 3–18, Jan. 1965.
    • (1965) IEEE Trans. Inform. Theory , vol.IT-11 , pp. 3-18
    • Gallager, R.G.1
  • 4
    • 0004184518 scopus 로고
    • Cambridge, Mass.: M.I.T. Press, and New York: Wiley
    • R. M. Fano, Transmission of Information. Cambridge, Mass.: M.I.T. Press, and New York: Wiley, 1961.
    • (1961) Transmission of Information
    • Fano, R.M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.